# SDR DXTA2025032402776

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N595QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0146
- Aircraft time: 7,018 hours, 4,635 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 99148361
- Part serial: 1202
- Condition: Dirty
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN ODOR: ON ROTATION NOTICED A STRONG SMELL OF BURNING OIL. SMELL DISSIPATED AFTER 1-2 MINUTES. CORRECTIVE ACTION; REMOVED OIL STREAKING FROM AIRCRAFT TAIL, AND LEAK CHECKED APU. NO LEAKS NOTED, SUSPECT APU OIL WAS OVERSERVICED. COMPLETED BORESCOPE OF THE APU COMPRESSOR INLET AREA AND FORWARDED IMAGES TO MCC AND HONEYWELL. COMPLETED ENVIRONMENTAL CONTROL SYSTEM BLEED AND TRIM BLEED DUCT BURN PROCEDURE AND DETECTED NO EVIDENCE OF BURNING OIL SMELL REF TC-68A-21-181006MR3 .
